Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On nystatin for white coating on mouth. What is the patch in white? Worry?

Hello doctor. I have noticed a white coating in my mouth. I have gone to the doctor and been given nystatin for thrush several times. It has done nothing. Recently I have also noticed skin on the sides of my tongue that looks clear-whitish discoloration. Also, at the tip on one side of my tounge the skin is raised in a very small patch. This can be peeled or brushed off, but seems to come back every day. I also notice whiteness on my gums. In addition to these symptoms I have tonsil stones, and multiple salivary gland stones which cause a bit of swelling under my tongue. I believe the white coating of my mouth was there the last time I was at the dentist, but he didn t mention anything about it. He is aware of the salivary gland stones though. Some additional information to add: I am 19 years old. I have been tested recently for STD s. I do not smoke tobacco products, but I do smoke cannabis regularly. This has been causing me a lot of stress lately and I hope to find an answer.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
Hello, thank you for consulting with us as you are mentioning that you have white coating in your mouth which goes off with scrapping with brush in this condition it can be thrush but if after taking nystatin also it is not relieved then it should be diagnosed. but as you are mentioning that you also have multiple stones once you should visit your Dr. and get some test of endocrine problem, these also are symptoms of that.and you should also leave this habit of having cannabis, and also take care of the report of test STD if it is positive then visit you Dr early.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor